Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bad reaction to cymbalta

Premium Questions

Dr. Chintan Solanki MD

to 20 when I retired and following a series of very bad episodes with my father where self ... my Paxil was not working anymore. My doctor prescribed Cymbalta . Reduced Paxil to 20mg and started ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Sameer Kumar MD

gave her an anti-depressant which she had an allergic reaction to and she broke out in hives. She was then given Zoloft and seemed to have a reaction to that drug. Her pharmacist said the two drugs work the... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr. Praveen MD

:Librium, Gabapentin , Trazodone Cymbalta , Ranitidine and Aspirin. In an attempt to lower the amount of Percocet I was taking I was given Nucynta ER on Nov 7 and discontued it on Nov 19 due to bad... View answer

Answered by : Dr. Praveen ( General & Family Physician)
Dr. Chintan Solanki MD

I have had a serious anxiety problem all of my adult years. I simply cannot take SSRI meds. as I have a serious reaction each time. One month ago it was Cymbalta and my reaction was extreme. I have ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Shubham Mehta MD

Eight hours ago I took 60mg of Cymbalta then four hours ago I took 40mg of Oxycodone for a bad pain, one and a half hours ago I took 1.75mg of Ativan for a bad panic attack . I am still having a... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)

Public Forum Discussions

Dr. Harshita MD

I have been on cymbalta 30mg. For a year. I asked my Dr to help me wean off, so she put me on 20mg ... it happened traffic was not moving fast school zone? Then at end of September had a really bad cough she... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr. Matt Wachsman MD

I was checking to see if some of my newer symptoms might be the result of reaction to Cymbalta, and it seems there are a few. Then I checked interactions between the other pills I am taking and... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Harshita MD

Hi - I m having extreme sweating with the drug Cymbalta - a common reaction I understand - but is there another drug that would work for the nerve pain (neuropathy) but without the side effects? I will... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr. Lav Kaushik MD

my question has to do with not being able to afford my cymbalta for my nueropathy. i am up now suffering so bad and i would like to know if there is a generic drug for this. i know i have misspelled ... View answer

Answered by : Dr. Lav Kaushik ( Psychiatrist)
Dr. Lekshmi Rita Venugopal MD

hello...have a question! I take Cymbalta 60 mg once daily for my diabetic neuropathy. I used ... and was not good for me with bad side effects. I do have a referral for psych consult although havent made appt... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)

Mobile Questions and Answers

Dr. Tanmay Bansal MD

WELCOME TO HCM. I think u r weaning off from cymbalta at a very fast rate. The dose of cymbalta should be gradually reduced when therapy is discontinued to prevent symptoms of withdrawal. U r getting its...

Dr. Prakash H Muddegowda MD

You can go for duvanta or dulife or dulot. Changing the main drug is not advisable without discussing with your doctor. For alternatives, Citalopram or mitrazapine can be tried. However, slow reduction of dose over months...

Dr. Sudhir MD

Hello, Its because of medications try, oral laxative or plain enema.Urine and breath smell will come back to normal once you are off medications.Regards